A+ CATEGORY SCIENTIFIC UNIT

PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Higher-order linear differential equations with solutions having a prescribed sequence of zeros and lying in the Dirichlet space

Volume 115 / 2015

Li-peng Xiao Annales Polonici Mathematici 115 (2015), 275-295 MSC: Primary 34M10; Secondary 30J10. DOI: 10.4064/ap115-3-6

Abstract

The aim of this paper is to consider the following three problems:

(1) for a given uniformly $q$-separated sequence satisfying certain conditions, find a coefficient function $A(z)$ analytic in the unit disc such that $f'''+A(z)f=0$ possesses a solution having zeros precisely at the points of this sequence;

(2) find necessary and sufficient conditions for the differential equation $$ f^{(k)}+A_{k-1}f^{(k-1)}+\cdots+A_1f'+A_0f=0\tag*{$(*)$} $$ in the unit disc to be Blaschke-oscillatory;

(3) find sufficient conditions on the analytic coefficients of the differential equation $(*)$ for all analytic solutions to belong to the Dirichlet space $\mathcal{D}$.

Our results are a generalization of some earlier results due to J. Heittokangas and J. Gröhn.

Authors

  • Li-peng XiaoInstitute of Mathematics and Information
    Jiangxi Normal University
    Nanchang, 330022, China
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image